# SDR FDEA201106012078

- Difficulty date: June 1, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SKIN DENTS OBSERVED ON LT FUSE SKIN DENTS PAINT STRIPPED, REPAIRED IAW EA - 6-5330-149782.  MINOR REPAIR NO REPEAT INSPECTION.
